Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Readings in Mathematical Programming by S. Vajda

Reviewed Work: Readings in Mathematical Programming by S. Vajda
Review by: P. B. Coaker
OR
Vol. 14, No. 2 (Jun., 1963), pp. 222-223
DOI: 10.2307/3007380
Stable URL: http://www.jstor.org/stable/3007380
Page Count: 2
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223